MathSciNet Relay Station
MathSciNet bibliographic data
MR2068521 18D05 (18D10 20J06)
Baez, John C.; Lauda, Aaron D. Higher-dimensional algebra. V. 2-groups. Theory Appl. Categ. 12 (2004), 423–491.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement